I have been smoking cigarette from last two years,and I suddenly stopped it for 15 days and again after that I smoked for 2 days and having 5days gap between that 2 days totally a week and now i want to quit smoking,so that I stopped it and now from one week that i was smoked last now I was feeling like breathing problem and also sometimes pain in my heart like a deep pain(like pinning with needle) and what was the problem plz help me
Like the answers? Chat privately for 24 hours with the doctor of your choice
First and foremost you must understand quiting smoking is a very gradual process. You should have strong determination and patience if you want to quit....and medications can't be prescribed just like that...de addition is a multi step procedure... you need to undergo counselling sessions to get motivated....The benefits of quitting smoking are extraordinary. Once you're tobacco-free, your risks of heart disease, lung disease and cancer begin to drop even if you've been smoking for years...I would suggest you to consult nearest pulmonologist for clinical examination and pulmonary function tests...if everything normal then pain may be due to gastritis....try eating several small meals instead of three large ones whenever you can...Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty... avoid coffee,tea etc... Avoid stress,consider calming activities, such as meditation, yoga etc...sleep with head raised position and have dinner at least 2 hours before sleep..take over pantoprazole 40 mg twice daily before food with above for 15 days....Regards.
Please consult your family doctor for ECG and full evaluation
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.